Filtros : "Santos, Jefferson A" Limpar

Filtros



Limitar por data


  • Fonte: Journal of Mathematical Analysis and Applications. Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SANTOS, Jefferson A e SOARES, Sérgio Henrique Monari. Radial solutions of quasilinear equations in Orlicz-Sobolev type spaces. Journal of Mathematical Analysis and Applications, v. 428, n. 2, p. 1035-1053, 2015Tradução . . Disponível em: https://doi.org/10.1016/j.jmaa.2015.03.030. Acesso em: 03 abr. 2025.
    • APA

      Santos, J. A., & Soares, S. H. M. (2015). Radial solutions of quasilinear equations in Orlicz-Sobolev type spaces. Journal of Mathematical Analysis and Applications, 428( 2), 1035-1053. doi:10.1016/j.jmaa.2015.03.030
    • NLM

      Santos JA, Soares SHM. Radial solutions of quasilinear equations in Orlicz-Sobolev type spaces [Internet]. Journal of Mathematical Analysis and Applications. 2015 ; 428( 2): 1035-1053.[citado 2025 abr. 03 ] Available from: https://doi.org/10.1016/j.jmaa.2015.03.030
    • Vancouver

      Santos JA, Soares SHM. Radial solutions of quasilinear equations in Orlicz-Sobolev type spaces [Internet]. Journal of Mathematical Analysis and Applications. 2015 ; 428( 2): 1035-1053.[citado 2025 abr. 03 ] Available from: https://doi.org/10.1016/j.jmaa.2015.03.030
  • Fonte: Abstracts. Nome do evento: ICMC Summer Meeting on Differential Equations. Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS

    Acesso à fonteComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SANTOS, Jefferson A e SOARES, Sérgio Henrique Monari. Radial solutions of quasilinear equations in Orlicz-Sobolev type spaces. 2015, Anais.. São Carlos: ICMC-USP, 2015. Disponível em: http://summer.icmc.usp.br/summers/summer15/pg_abstract.php. Acesso em: 03 abr. 2025.
    • APA

      Santos, J. A., & Soares, S. H. M. (2015). Radial solutions of quasilinear equations in Orlicz-Sobolev type spaces. In Abstracts. São Carlos: ICMC-USP. Recuperado de http://summer.icmc.usp.br/summers/summer15/pg_abstract.php
    • NLM

      Santos JA, Soares SHM. Radial solutions of quasilinear equations in Orlicz-Sobolev type spaces [Internet]. Abstracts. 2015 ;[citado 2025 abr. 03 ] Available from: http://summer.icmc.usp.br/summers/summer15/pg_abstract.php
    • Vancouver

      Santos JA, Soares SHM. Radial solutions of quasilinear equations in Orlicz-Sobolev type spaces [Internet]. Abstracts. 2015 ;[citado 2025 abr. 03 ] Available from: http://summer.icmc.usp.br/summers/summer15/pg_abstract.php

Biblioteca Digital de Produção Intelectual da Universidade de São Paulo     2012 - 2025